U.S. doctors online nowAsk doctors free
CA
A 19-year-old female asked:

What are the chances of organ damage due to overdose on atenolol. 6 tablets 100 mg?

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Probably low: The chances of organ damage from 600mg of atenolol is probably low, in an adult of normal size and decent health. Reports of overdoses of atenolol mention doses in the ranges of 1000mg to 5000mg. The underlying health of the patient, such as any coexisting medical problems (kidney disease or other diseases) can make a difference if an accidental overdose is taken.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old male asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer4 doctors weighed in
A female asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.